On supports of evolution systems of measures for converging in law non-homogenous Markov processes

Grzegorz Guzik


We obtain an explicit form of supports of strongly mixing evolution system of measures naturally connected with non-homogenous Markov process induced by time-dependent SPDEs. We show that considered supports one can get as a net of limit sets determined by a two-parameters semigroup of set-valued maps induced by transition probabilities.


Core of an evolution semiattractor; set-valued process; two-parameters semigroup of Markov operators; evolution system of measures; stochastic flow; time-dependent stochastic partial differential equation

Full Text:



L. Arnold, Random Dynamical Systems, Springer, Berlin 1998.

R.S. Burachik and A.N. Iusem, Set-Valued Mappings and Enlargements of Monotone Operators, Springer, New York, 2008.

X. Chen, J. Duan and M. Scheutzow, Evolution system of measures for stochastic flows, Dyn. Syst. 26 (2011), no. 3, 323–334.

H. Crauel, Random point attractors versus random set attractors, J. Lond. Math. Soc. (2) 63 (2001), 413–427.

H. Crauel, A. Debussche and F. Flandoli, Random attractors, J. Dynam. Differential Equations 9 (1997), no. 2, 307–341.

H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Theory Related Fields 100 (1994), 365–393.

G. Da Prato and M. Röckner, A note on evolution systems of measures for timedependent stochastic differential equations, Progr. Probab. 59 (2007), 115–122.

G. Guzik, Asymptotic stability of discrete cocycles, J. Difference Equ. Appl. 21 (2015), no. 11, 1044–1057.

G. Guzik, Asymptotic properties of multifunctions, families of measures and Markov operators associated with cocycles, Nonlinear Anal. 130 (2016), 59–75.

G. Guzik, Semiattractors of set-valued semiflows, J. Math. Anal. Appl. 435 (2016), 1321–1334.

G. Guzik, Minimal invariant closed sets of set-valued semiflows, J. Math. Anal. Appl. 449 (2017), 382–396.

R. Kapica, Random iteration and Markov operators, J. Difference Equ. Appl. 22 (2016), no. 2, 295–305.

P.E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, AMS Mathematical Surveys and Monographs, Vol. 176, American Mathematical Society, Providence, Rhode Island, 2011.

K. Kuratowski, Topology, vol. I, Academic Press, New York, 1966.

A. Lasota and M.C. Mackey, Chaos, Fractals and Noise. Stochastic Aspect of Dynamics, Springer–Verlag, New York, 1994.

A. Lasota and J. Myjak, Semifractals, Bull. Pol. Acad. Sci. Math. 44 (1996), no. 1, 5–21.

A. Lasota and J. Myjak, Markov operators and fractals, Bull. Pol. Acad. Sci. Math. 45 (1997), no. 2, 197–210.

A. Lasota and J. Myjak, Attractors of multifunctions, Bull. Pol. Acad. Sci. Math. 48 (2000), no. 3, 319–334.

G. Manjunath and H. Jaeger, The dynamics of random difference equations is remodeled by closed relations, SIAM J. Math. Anal. 46 (2014), no. 1, 459–483.

Sh.-X. Ouyang and M. Röckner, Time inhomogenous generalized Mehler semigroups (2012), arXiv:1009.5314v3.

Sh.-X. Ouyang and M. Röckner, Time inhomogenous generalized Mehler semigroup and skew convolution equations, Forum Math. 28 (2016), no. 2, 339–376.

R. Wooster, Evolution systems of measures for non-autonomous Ornstein–Uhlenbeck processes with Lévy noise, Commun. Stoch. Anal. 5 (2011), no. 2, 353–370.


  • There are currently no refbacks.

Partnerzy platformy czasopism